# SDR P5CA9701130

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW - NR 11 SPOILER PANEL DELAMINATED AT O/B FWD PORTION.  RHW NR 11 SPOILER PANEL HOT BOND REPAIRED PER BOEING SRM 51-40-06, SPOILER PANEL REMOVAL/INSTALLATION PER MM 27-61-02.
